# SDR SWAA2013032514044

- Difficulty date: March 14, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BEAR STRAP SKIN CRACKED AT BS 989, STR 7L.  REMOVED AND REPLACED SKIN PER SRM.
